# SDR DALA2014111106048

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 70,089 hours, 54,057 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EXTERIOR RELEASE CABLE WAS MISROUTED.  THIS IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  THE CABLE ROUTING WAS CORRECTED IAW THE MM.
